# SDR UPS03641620

- Difficulty date: December 2, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-300
- Aircraft serial: 27743
- System (JASC): 2150 · Cabin Cooling System
- Part: Clamp
- Condition: Broken
- Location: Lt Heat Exchange
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:ETOP ATB - LT PACK INOPERATIVE LIGHT ILLUM AND LT (PACK TEMP)  EICAS MESSAGE.  LIGHT DID NOT EXTINGUISH WHEN STBY SELECTED AND RESET PUSHED.     REMOVED AND REPLACED BROKEN CLAMP TO HEAT EXCHANGER RVM, LT PACK.   OPS CHECK NORMAL IAW MM 21-50-00.
